In this article we present the existence and uniqueness results for fractional integro-differential equations with ψ-Hilfer fractional derivative. The reasoning is mainly based upon different types of classical fixed point theory such as the Mönch fixed point theorem and the Banach fixed point theorem. Furthermore, we discuss Eα-Ulam-Hyers stability of the presented problem. Also, we use the generalized Gronwall inequality with singularity to establish continuous dependence and uniqueness of the δ-approximate solution.
Agarwal, Ravi P., and Mouffak Benchohra, and Samira Hamani. "A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions." Acta Appl. Math. 109, no. 3 (2010): 973-1033.
Ahmad, Bashir, and Juan J. Nieto. "Riemann-Liouville fractional differential equations with fractional boundary conditions." Fixed Point Theory 13, no. 2 (2012): 329-336.
Almalahi, Mohammed A., and Satish K. Panchal. "Eα-Ulam-Hyers stability result for ψ-Hilfer Nonlocal Fractional Differential Equation." Discontinuity, Nonlinearity, and Complexity. In press.
Financed by the National Centre for Research and Development under grant No. SP/I/1/77065/10 by the strategic scientific research and experimental development program:
SYNAT - “Interdisciplinary System for Interactive Scientific and Scientific-Technical Information”.